# SDR UPS97222379

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, WITH EMERGENCY LIGHT SWITCH IN OFF POSITION, SHUTTING OFF A/C POWER, THIS UNIT COMES ON AND MUST BE RESET MANUALLY.  REMOVED AND REPLACED UNIT, OPS CK NORMAL.
